Back to Search
Start Over
Accurate Numerical Solution of the Fourth-moment Equation for Very Large Values of Γ.
- Source :
- Journal of Modern Optics; Nov1988, Vol. 35 Issue 11, p1741-1755, 15p
- Publication Year :
- 1988
Details
- Language :
- English
- ISSN :
- 09500340
- Volume :
- 35
- Issue :
- 11
- Database :
- Complementary Index
- Journal :
- Journal of Modern Optics
- Publication Type :
- Academic Journal
- Accession number :
- 76041940
- Full Text :
- https://doi.org/10.1080/09500348814551921